RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 97, Issue 6  


Ergodic Theorem for a Queue with Unreliable Server
S. Zh. Aibatov
803
Approximation of the Multidimensional Jacobi Transform in $L_2$ by Partial Integrals
R. A. Veprintsev
815
A Priori Lower Bound for the Minimal Eigenvalue of a Sturm–Liouville Problem with Boundary Conditions of the Second Type
A. A. Vladimirov, E. S. Karulina
832
Estimates of the Mixed Norms of Derivatives and of the Mixed Moduli of Smoothness of Functions Having Monotone Fourier Coefficients
T. M. Vukolova
841
Inverse Problem of Determining the One-Dimensional Kernel of the Viscoelasticity Equation in a Bounded Domain
D. K. Durdiev, Zh. Sh. Safarov
855
On the Asymptotic Laplace Method and Its Application to Random Chaos
D. A. Korshunov, V. I. Piterbarg, E. Hashorva
868
On Local Solvability and Blow-Up of Solutions of an Abstract Nonlinear Volterra Integral Equation
A. A. Panin
884
Hamiltonian Paths in Distance Graphs
V. V. Utkin
904
Boundary-Value Problems for a Nonlinear Hyperbolic Equation with Variable Coefficients and the Lévy Laplacian. II
M. N. Feller
917
Characterization of Locally Noetherian Varieties in Terms of Idempotents
O. B. Finogenova
925
On the Quantity of Numbers of Special Form Depending on the Parity of the Number of Their Different Prime Divisors
M. E. Changa
930
Absolutely Closed Groups in the Class of $2$-Step Nilpotent Torsion-Free Groups
S. A. Shakhova
936

Brief Communications
A Graph Coloring Problem
Yu. A. Zuev
942
Compactness and Convergence of Monotone Subnets
V. G. Puzarenko, K. V. Storozhuk
945
Two Inequalities for a Sequence of Blow-Ups
A. V. Pukhlikov
947
On the Gain of Entanglement Assistance in the Classical Capacity of Quantum Gaussian Channels
A. S. Holevo, M. E. Shirokov
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019